# SDR 0003599936

- Difficulty date: September 19, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Aircraft time: 70,395 hours, 82,809 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ABOVE SLANT PRESSURE PANEL IN RT MLG W/W 20 INCHES OF C/L APPROX 2 INCHES LONG.  REPAIRED PER EA 99-177258. L/P 1497078
